The Starlike Radius of a Class of Univalent Functions  

一个单叶函数族的星形半径

在线阅读下载全文

作  者:蒋润荣[1] 

机构地区:[1]广西民族学院数学系

出  处:《Chinese Quarterly Journal of Mathematics》1989年第3期40-45,共6页数学季刊(英文版)

摘  要:We introduce notations E(r)={z:|z|>r},E=E(1), and suppose It is considered in [2] that F(z) is a starlike function in E (2^(1/2)), if The purpose of this paper is to give adifferent proof of this theorem, and extend this theorem as follows: Suppose Let ∑(λ) denote the class of all functions (1) satisfying the condition where d_n(λ) is the coeffients of the development Then the starlike radius r_0 of the class ∑(λ) is the unique solution of the algebric equation λr^(2(k+1))-2λr^(2(k+1))+λr^(2k)-(k+1-λ)r^2+k-λ=0 in (1,∞).

关 键 词:函数族 星形 展开式 数学季刊 一初 定义函数 三长 伪士 全一 任君 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象